# SDR RAIA951117

- Difficulty date: November 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Valve
- Part number: 32149602
- Condition: Failed
- Location: Right
- Part time: 9,136 hours
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLT NR 7003 - STL - SMOKE IN COCKPIT 'ELECTRICAL' ACTIVATED ON CCAS.  MAINTENANCE DEFERRED RIGHT PACK VALVE.  MAINTENANCE CLEARED DMI, REMOVED AND REPLACED RIGHT PACK VALVE.  OPERATIONAL CHECK GOOD.  (M)
